MathSciNet Relay Station
MathSciNet bibliographic data
MR1401516 (97h:35175) 35P15 (35J99 47F05 60H30)
Chen, Mu-Fa; Wang, Feng-Yu Estimation of spectral gap for elliptic operators. Trans. Amer. Math. Soc. 349 (1997), no. 3, 1239–1267.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement